MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MX-410410
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Swollen Lymph Nodes/Glands (4432)
Date of Event 11/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified: crease fold, yellow particles in the shell, opening on anterior and weight to the spec.A visual and microscopic analysis was performed which identified crease sharp opening and stress marks.Base on the device analysis the final assessment is: an opening crease sharp on anterior assessed as a fold flaw opening.The reported event of lymphadenopathy is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "lymphadenopathy/negative for malignancy," and "ruptured prior to explantation." allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
 
Event or Problem Description
Healthcare professional reported bilateral implant exchange due to voluntary recall.Additionally, healthcare provider also reported "double bubble," "lymphadenopathy/negative for malignancy," and "ruptured prior to explantation." device has been explanted.This record is for the right side.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key11582734
Report Number9617229-2020-22639
Device Sequence Number19879295
Product Code FTR
UDI-Device Identifier10888628003743
UDI-Public10888628003743
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2019
Device Model NumberMX-410410
Device Catalogue NumberMX-410410
Device Lot Number2685157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2020
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR